# SDR CALA2025071506575

- Difficulty date: July 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N54525
- Make and model: Airbus A321-271NX
- Aircraft serial: 12208
- Aircraft time: 1,779 hours, 697 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Computer
- Condition: Smoke
- Location: Pax Property
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN THE SOURCE OF THE SMOKE IN THE CABIN WAS FROM A PASSENGER LAPTOP AT SEAT 4B.  REMOVED AND REPLACED BOTH CABIN AIR RECIRCULATION FILTERS REF AMM 21-21-41-000-001-A AND AMM 21-21-41-400-001-A AND RAN PACKS TO AIR OUT CABIN. NO RESIDUAL SMOKE SMELL IN THE CABIN.
